# SDR DALA2015042402908

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 55,538 hours, 10,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E OTBD FLAP LOWER SURFACE CENTER SECTION FOUND DELAMINATION.  LT WING T/E OTBD FLAP LOWER SURFACE CENTER SECTION DELAMINATION AREA DETERMINED DAMAGED SIZE AND REPAIRED IAW SRM 57-53-01, REPAIR 1, FIG 201, SRM 51-70-17.  1916816.
